Translator Disclaimer
February 2008 On false discovery control under dependence
Wei Biao Wu
Ann. Statist. 36(1): 364-380 (February 2008). DOI: 10.1214/009053607000000730

Abstract

A popular framework for false discovery control is the random effects model in which the null hypotheses are assumed to be independent. This paper generalizes the random effects model to a conditional dependence model which allows dependence between null hypotheses. The dependence can be useful to characterize the spatial structure of the null hypotheses. Asymptotic properties of false discovery proportions and numbers of rejected hypotheses are explored and a large-sample distributional theory is obtained.

Citation

Download Citation

Wei Biao Wu. "On false discovery control under dependence." Ann. Statist. 36 (1) 364 - 380, February 2008. https://doi.org/10.1214/009053607000000730

Information

Published: February 2008
First available in Project Euclid: 1 February 2008

zbMATH: 1139.62040
MathSciNet: MR2387975
Digital Object Identifier: 10.1214/009053607000000730

Subjects:
Primary: 62H15
Secondary: 62G10

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.36 • No. 1 • February 2008
Back to Top